MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; FLOW DIVERTER

MICROVENTION, INC. FRED X27; FLOW DIVERTER
Model Number FREDX5532-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for return to the manufacturer for analysis and procedure images were not provided; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.If additional information is received, microvention, inc., will issue a supplemental mdr report.
 
Event or Problem Description
It was reported that the fred x stent did not oppose completely on the distal portion of the wall, and the middle section of the stent did not fully open.A balloon angioplasty was performed on both the distal and middle segment, and the middle section of the stent opened better as a result.The patient was reported to be doing well.

Brand Name
FRED X27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15795279
Report Number2032493-2022-00526
Device Sequence Number3062591
Product Code OUT
UDI-Device Identifier00842429114490
UDI-Public(01)00842429114490(11)220215(17)250131(10)0000155790
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberFREDX5532-PMA
Device Catalogue NumberFREDX5532
Device Lot Number0000155790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale